MathSciNet Relay Station
MathSciNet bibliographic data
MR1176466 (93h:11075) 11J81
Moran, W.; Pearce, C. E. M.; Pollington, A. D. $T$-numbers form an $M\sb 0$ set. Mathematika 39 (1992), no. 1, 18–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement